Advanced Search
Article Contents
Article Contents

Examples of coarse expanding conformal maps

Abstract Related Papers Cited by
  • In previous work, a class of noninvertible topological dynamical systems $f: X \to X$ was introduced and studied; we called these topologically coarse expanding conformal systems. To such a system is naturally associated a preferred quasisymmetry (indeed, snowflake) class of metrics in which arbitrary iterates distort roundness and ratios of diameters by controlled amounts; we called this metrically coarse expanding conformal. In this note we extend the class of examples to several more familiar settings, give applications of our general methods, and discuss implications for the computation of conformal dimension.
    Mathematics Subject Classification: Primary: 30L10, 37F20; Secondary: 28A80.


    \begin{equation} \\ \end{equation}
  • [1]

    Christoph Bandt, On the Mandelbrot set for pairs of linear maps, Nonlinearity, 15 (2002), 1127-1147.doi: 10.1088/0951-7715/15/4/309.


    Christoph Bandt and Karsten Keller, Self-similar sets. II. A simple approach to the topological structure of fractals, Math. Nachr., 154 (1991), 27-39.doi: 10.1002/mana.19911540104.


    Christoph Bandt and Hui Rao, Topology and separation of self-similar fractals in the plane, Nonlinearity, 20 (2007), 1463-1474.doi: 10.1088/0951-7715/20/6/008.


    Mladen Bestvina, "Characterizing Universal $k$-Dimensional Menger Compacta," Memoirs of the American Mathematical Society, 380 (1988).


    Paul Blanchard, Robert L. Devaney, Daniel M. Look, Pradipta Seal and Yakov Shapiro, Sierpinski-curve Julia sets and singular perturbations of complex polynomials, Ergodic Theory Dynam. Systems, 25 (2005), 1047-1055.doi: 10.1017/S0143385704000380.


    Mario Bonk, Quasiconformal geometry of fractals, In "International Congress of Mathematicians," Vol. II, Eur. Math. Soc., Zürich, (2006), 1349-1373.


    Mario Bonk and Sergiy MerenkovQuasisymmetric rigidity of Sierpiński carpets, arXiv:1102.3224.


    Matias Carrasco, "Jauge Conforme des Espaces Métriques Compacts," Ph.D. thesis, Université de Provence, October 25, 2011. Available from: http://tel.archives-ouvertes.fr/docs/00/64/52/84/PDF/TheseCarrasco.pdf.


    J. W. Cannon, W. J. Floyd and W. R. Parry, Finite subdivision rules, Conformal Geometry and Dynamics, 5 (2001), 153-196 (electronic).doi: 10.1090/S1088-4173-01-00055-8.


    Adrien Douady and John Hubbard, A Proof of Thurston's topological characterization of rational functions, Acta. Math., 171 (1993), 263-297.doi: 10.1007/BF02392534.


    Allan L. Edmonds, Branched coverings and orbit maps, Michigan Math. J., 23 (1976), 289-301.doi: 10.1307/mmj/1029001762.


    Kemal Eroğlu, Steffen Rohde and Boris Solomyak, Quasisymmetric conjugacy between quadratic dynamics and iterated function systems, Ergodic Theory Dynam. Systems, 30 (2010), 1665-1684.doi: 10.1017/S0143385709000789.


    Peter Haïssinsky and Kevin Pilgrim, Thurston obstructions and Ahlfors regular conformal dimension, Journal de Mathématiques Pures et Appliquées, 90 (2008), 229-241.doi: 10.1016/j.matpur.2008.04.006.


    Peter Haïssinsky and Kevin M. Pilgrim, Coarse expanding conformal dynamics, Astérisque No., 325 (2009), viii+139 pp.


    Juha Heinonen, "Lectures on Analysis on Metric Spaces," Universitext, Springer-Verlag, New York, 2001.doi: 10.1007/978-1-4613-0131-8.


    Atsushi Kameyama, Julia sets of postcritically finite rational maps and topological self-similar sets, Nonlinearity, 13 (2000), 165-188.doi: 10.1088/0951-7715/13/1/308.


    R. Daniel Mauldin and Stanley C. Williams, Hausdorff dimension in graph directed constructions, Trans. Amer. Math. Soc., 309 (1988), 811-829.doi: 10.1090/S0002-9947-1988-0961615-4.


    Curtis T. McMullen, "Complex Dynamics and Renormalization," Annals of Mathematics Studies, 135, Princeton University Press, Princeton, NJ, 1994.


    Sergiy Merenkov, A Sierpiński carpet with the co-Hopfian property, Invent. Math., 180 (2010), 361-388.


    John Milnor, Geometry and dynamics of quadratic rational maps, With an appendix by the author and Tan Lei, Experiment. Math., 2 (1993), 37-83.


    Kevin M. Pilgrim, Canonical Thurston obstructions, Advances in Mathematics, 158 (2001), 154-168.doi: 10.1006/aima.2000.1971.


    Christopher W. Stark, Minimal dynamics on Menger manifolds, Topology Appl., 90 (1998), 21-30.doi: 10.1016/S0166-8641(97)00185-5.


    Jeremy T. Tyson and Jang-Mei Wu, Quasiconformal dimensions of self-similar fractals, Rev. Mat. Iberoam., 22 (2006), 205-258.doi: 10.4171/RMI/454.

  • 加载中

Article Metrics

HTML views() PDF downloads(94) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint